I started out on ortho tri cyclen lo for about three months, then switched to tri sprintec and I had been on it for about 14 months. About 3 months ago my pharmacist told me they no longer carried tri sprintec so they gave me tri previfem instead. At first I only really noticed a change in my breasts, so it didn't bother me too much. But after 3 months of being on it, I got my very first yeast infection and it was AWFUL. My doctor said one of the worst she'd ever seen. So I took medicine until I thought it had cleared up, but it returned 10 days ago and the onset was incredibly fast, which makes me think it never really went away completely. Now I am still struggling to get rid of it with both prescribed pills and OTC monistat. Could the change in birth control caused this yeast infection? Honestly nothing else in my life has changed other than that, so I have no idea what else it could be. Thank you in advance for your help!
I doubt it was the change in birth control pills that did it as these are all pretty much the same formula just made by different manufacturers. Your partner may need to be treated. Sometimes "yeast" infections are passed back and forth between partners. Your partner may not have any symptoms but may be carrying it and passing it back to you. Talk to your gyno and see if your partner should be treated. Some infections, especially severe ones can be difficult to treat. Sometimes it is just a matter of a change in your body's pH that allows Candida (the organism responsible for vaginal "yeast" infections) to over grow. Whatever you do, DO NOT DOUCHE! Douching makes things worse.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Dec 2011 • 1 answer
Posted 1 Mar 2013 • 1 answer
Tri-Previfem - I have been on tri sprintec for years with no problems. Last month when I went to the
Posted 17 Apr 2013 • 2 answers
I've been taking Tri-Previfem for 2 months after swutching from Tri- Nessa that I took for 2 years.?
Posted 21 Dec 2015 • 1 answer
Tri-Previfem - I've been on tri previfem for a little over a year now. I want to skip a month to see
Posted 5 Jul 2016 • 0 answers